Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group
Publications du Département de mathématiques (Lyon), no. 4B (1982), pp. 1-3.
@article{PDML_1982___4B_A7_0,
     author = {Delorme, Patrick},
     title = {Multipliers for the {Hecke} {Algebra} of a {Real} {Semi} {Simple} {Lie} {Group}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--3},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {4B},
     year = {1982},
     zbl = {0525.43003},
     mrnumber = {720732},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1982___4B_A7_0/}
}
TY  - JOUR
AU  - Delorme, Patrick
TI  - Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1982
DA  - 1982///
SP  - 1
EP  - 3
IS  - 4B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1982___4B_A7_0/
UR  - https://zbmath.org/?q=an%3A0525.43003
UR  - https://www.ams.org/mathscinet-getitem?mr=720732
LA  - en
ID  - PDML_1982___4B_A7_0
ER  - 
Delorme, Patrick. Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group. Publications du Département de mathématiques (Lyon), no. 4B (1982), pp. 1-3. http://archive.numdam.org/item/PDML_1982___4B_A7_0/

[1] J. Arthur, A Paley-Wiener theorem for real reductive groups (preprint). | MR 697608 | Zbl 0514.22006

[2] M. Flensted-Jensen, Discrete series for semi-simple symmetric spaces, Ann. of Math., 111 (1980), 253-311. | MR 569073 | Zbl 0462.22006

[3] S. Helgason, Dirrerential geometry and symmetric spaces, Academic Press, New York - London, (1962). | MR 145455 | Zbl 0111.18101

[4] S. Helgason, An analogue of the Paley-Wiener theorem for the Fourier transform on certain symmetric spaces, Math. Ann. 165 (1966), 297-308. | EuDML 161437 | MR 223497 | Zbl 0178.17101

[5] S. Helgason, A duality for symmetric spaces with applications to group representations II, Differential equations and eigenspace representations, Adv. Math. 22 (1976), 187-219. | MR 430162 | Zbl 0351.53037

[6] L. Schwartz, Théorie des distributions, Hermann, Paris, (1962). | Zbl 0962.46025

[7] P. Torasso, Le théorème de Paley-Wiener pour l'espace des fonctions indéfiniment différentiables et à support compact sur un espace symétrique de type non compact, J. of Funct. Anal. 26 (1977), 201-213. | MR 463811 | Zbl 0406.43007

[8] N. Wallach, Represnetations of semi-simple Lie groups and Lie algebras, in Queen's papers in pure and applied math. 48, 155-248, Queen's University, Kingston, Ontario (1978). | MR 500458 | Zbl 0392.22006